MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM
Model Number HH8BEX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging guidance, such as ultrasound, to exercise a diagnostic sample from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.Although the device was not received, images from the event were reviewed and communication with the supplier confirmed that the malfunction was not caused due to a manufacturing problem but rather a handling issue that is causing the damage to the cutter.Actions have been put in place to improve the quality control of this device.There was no patient injury as a result of this event however, we are submitting this medwatch report pursuant to 21 cfr 803- if the malfunction were to re-occur, it would be likely to cause or contribute to death or serious injury.
 
Event or Problem Description
It was reported by the affiliate that before a procedure foreign material (small particles) found on the cutter.No patient consequences reported.This incident has been documented as complaint #: (b)(4).

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
MAMMOTOME EX BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
MDR Report Key10889530
Report Number3008492462-2020-00012
Device Sequence Number3228821
Product Code KNW
UDI-Device Identifier10841911100956
UDI-Public(01)10841911100956(17)250723(10)F12029530D
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
KK033700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2025
Device Model NumberHH8BEX
Device Catalogue NumberHH8BEX
Device Lot NumberF12029530D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1